# SDR SWIA2020010947548

- Difficulty date: November 3, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS62032H
- Condition: Corroded
- Location: Rt Te Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD FLAP OUTBD HINGE BOX AFT ATTACHING ANTI-MIGRATION TAB HARDWARE CORRODED. (C-CHECK) RO 01/06/2020  REMOVED & REPLACE HARDWARE R/H WING OUTBOARD FLAP OUTBOARD WING BOX AFT IAW CRJ200 AMM
